# SDR ABXA2021212010

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 109,090 hours, 31,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON A CAT 3 LANDING , AT LEIPZIG, LOSS OF CENTER HYDRAULIC QUANTITY. ABLE TO EXIT AT A4. SLUGGISH RESPONSE TO BRAKES AND NOSE WHEEL STEERING ELECTED NOT TO FURTHER TAXI, HELD SHORT OF TAXIWAY C. AIRCRAFT TOWED BACK TO GATE. MAINTENANCE FOUND TAIL SKID HYDRAULIC LEAK. AIRCRAFT WAS GROUNDED. REA FOR LEAK REPAIR WAS ISSUED, AIRCRAFT WAS RELEASED.
